MAUDE Adverse Event Report: TRIVIDIA HEALTH INC SYRINGES; PISTON SYRINGE

TRIVIDIA HEALTH INC SYRINGES; PISTON SYRINGE
Model Number SYR, KGR 0.5CC 31G 100CT5/16" 8/CS
Medical Device Problem Code Labelling, Instructions for Use or Training Problem (1318)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/13/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Syringes were not returned for evaluation.Note: manufacturer contacted pharmacy in a follow-up call on 27-dec-2022 to ensure that the initial concern was resolved - pharmacy stated they would be sending the product back; it was not disclosed if the initial issue was resolved.
 
Event or Problem Description
Consumer reported complaint for labeling issue with the trueplus single-use insulin syringes.Pharmacist is calling on behalf of the customer.Pharmacist stated that customer returned a box of syringes due to the incorrect syringes being in the box: pharmacist stated that the box reads 1/2" cc 31-gauge syringes, however what was in the box was the 1/2 cc 29-gauge syringes.Pharmacy stated that box was sealed and intact when they received it and when it was dispensed to the customer.The customer feels well and did not report any symptoms.No medical attention associated with the use of the product was reported.
 
Additional Manufacturer Narrative
Sections with additional information as of 02-feb-2023: d9: device available for evaluation.H3: device evaluated by manufacturer.H6: updated fda¿s type, findings and conclusions codes.H10: syringe lot np21140 (4) were returned for evaluation - received a cut off piece carton from lot np20329 with details for kgr 0.5cc 31g and four syringes inside its original plastic bag, lot np21140 for 29g syringe.Returned product was forwarded to supplier quality and internal evaluation was performed by the manufacturer.Per manufacturer investigation report, returned sample np21140 was worked on june 18, 2021.Therefore, it cannot be mixed.No abnormalities observed with retention samples.Most likely underlying root cause: mlc-009: use error caused or contributed to event.

Brand Name
SYRINGES
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
karen devincent
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key16113661
Report Number1000113657-2023-00008
Device Sequence Number20954786
Product Code FMF
UDI-Device Identifier00041260385117
UDI-Public(01)00041260385117
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K993017
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Pharmacist
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 02/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/01/2023
Device Model NumberSYR, KGR 0.5CC 31G 100CT5/16" 8/CS
Device Lot NumberNP20329
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date12/13/2022
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/13/2022
Supplement Date Received by Manufacturer01/09/2023
Initial Report FDA Received Date01/06/2023
Supplement Report FDA Received Date02/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown